Severe reversible toxic encephalopathy induced by cisplatin in a patient with cervical carcinoma receiving combined radiochemotherapy.
Аннотация
CASE REPORT: A 45-year-old patient with cervix carcinoma received combined radiochemotherapy including cisplatin. After a cumulative dose of 240 mg/m(2) the patient suddenly became somnolent and developed a severe tetraparesis and generalized seizures. After ruling out intracranial bleeding, cerebral metastases as well as infectious and metabolic causes of this condition, a severe toxic encephalopathy was diagnosed based on the clinical findings and MRI scans. After symptomatic treatment on the intensive care unit all symptoms were completely reversible.
CONCLUSION
Toxic encephalopathy is a rare but dramatic complication of various cytostatic drugs. With the widespread use of cisplatin this rare disorder should be kept in mind.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.